# SDR CA011101004

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Support Beam
- Part time: 17,311 hours, 16,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK ZONAL INSPECTION COMPLIED WITH SB 601R-53-059, FOUND A CRACK ON ENGINE SUPPORT BEAM AT THE UPPER WEB FS 640, RBL 18. AREA TO BE REPAIRED IAW REO 601R-53-61-439.
